Half a kilo a week is reasonable depending on total weight to lose. Feeling off can come from what was eaten because digestion slows, so greasy foods linger longer. The body often adjusts after a few doses and sides ease. What were your starting and goal weights, and did you avoid heavy or fried foods that day? The pen could be emptied into a sterile vial for syringe use if you want more control.
I had been on tirzepatide for six weeks through my doctor using the four-dose pen, which let me stretch the first 2.5 mg pen to five doses. Progress was solid at half a kilo a week with no food noise and zero side effects, so I was happy staying there. My doctor still moved me to the 5 mg pen after the check-in and said we could drop back if needed. I took the first 5 mg shot midday yesterday and now feel queasy with diarrhea and general malaise. I want to know if others who were doing fine on 2.5 mg stayed at the higher dose and saw sides settle or went back down, and why increase at all when the prior dose worked.